# SDR SWAA2023072481310

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 52,378 hours, 31,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 GIRT BAR SLIDES OFF THE GIRT BAR DOOR HOOK.<[01] ADJUSTED L2 GIRT BAR RETAINER CLIP IAW SIP.
